SIA OpenIR  > 机器人学研究室
An Adaptive Fractional-Order Variation Method for Multiplicative Noise Removal
Tian D(田丹); Du YK(杜英魁); Chen DL(陈大力)
作者部门机器人学研究室
关键词Gamma Noise Image Denoising Fractional Differential Primal-dual Algorithm Adaptive Regularization Parameter
发表期刊JOURNAL OF INFORMATION SCIENCE AND ENGINEERING
ISSN1016-2364
2016
卷号32期号:3页码:747-762
收录类别SCI ; EI
EI收录号20162302453901
WOS记录号WOS:000375523300013
产权排序1
资助机构State Key Laboratory of Robotics, China [2015008] ; China National Nature Science Foundation [61503274] ; Liaoning province Nature Science Foundation [2015020158-301]
摘要This paper aims to develop a convex fractional-order variation model for image multiplicative noise removal, where the regularization parameter can be adjusted adaptively according to balancing principle at each iterations to control the trade-off between the fitness and smoothness of the denoised images. In the light of the saddle-point theory, a primal-dual algorithm has been applied to solve the proposed model, and the convergence of the algorithm is guaranteed. Simulations with comparisons are carried out to demonstrate the details preserving ability and the fast property of our proposed denoising method.
语种英语
WOS标题词Science & Technology ; Technology
WOS类目Computer Science, Information Systems
关键词[WOS]CHOICE ; MODEL
WOS研究方向Computer Science
引用统计
被引频次:2[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.sia.cn/handle/173321/18660
专题机器人学研究室
通讯作者Tian D(田丹)
作者单位1.Department of Information Engineering, Shenyang University, Shenyang, 110044, China
2.State key Laboratory of Robotics, Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China
推荐引用方式
GB/T 7714
Tian D,Du YK,Chen DL. An Adaptive Fractional-Order Variation Method for Multiplicative Noise Removal[J]. JOURNAL OF INFORMATION SCIENCE AND ENGINEERING,2016,32(3):747-762.
APA Tian D,Du YK,&Chen DL.(2016).An Adaptive Fractional-Order Variation Method for Multiplicative Noise Removal.JOURNAL OF INFORMATION SCIENCE AND ENGINEERING,32(3),747-762.
MLA Tian D,et al."An Adaptive Fractional-Order Variation Method for Multiplicative Noise Removal".JOURNAL OF INFORMATION SCIENCE AND ENGINEERING 32.3(2016):747-762.
条目包含的文件 下载所有文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
An Adaptive Fraction(3800KB)期刊论文出版稿开放获取ODC PDDL浏览 下载
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Tian D(田丹)]的文章
[Du YK(杜英魁)]的文章
[Chen DL(陈大力)]的文章
百度学术
百度学术中相似的文章
[Tian D(田丹)]的文章
[Du YK(杜英魁)]的文章
[Chen DL(陈大力)]的文章
必应学术
必应学术中相似的文章
[Tian D(田丹)]的文章
[Du YK(杜英魁)]的文章
[Chen DL(陈大力)]的文章
相关权益政策
暂无数据
收藏/分享
文件名: An Adaptive Fractional-Order Variation Method for Multiplicative Noise Removal.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。